RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 5, Pages 664–669 (Mi de9916)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Some approaches to the problem of the control of diffusion chaos

N. A. Magnitskii, S. V. Sidorov

Lomonosov Moscow State University

Full text: PDF file (1149 kB)

English version:
Differential Equations, 1999, 35:5, 669–674

Bibliographic databases:
UDC: 517.938+517.958
Received: 25.02.1999

Citation: N. A. Magnitskii, S. V. Sidorov, “Some approaches to the problem of the control of diffusion chaos”, Differ. Uravn., 35:5 (1999), 664–669; Differ. Equ., 35:5 (1999), 669–674

Citation in format AMSBIB
\Bibitem{MagSid99}
\by N.~A.~Magnitskii, S.~V.~Sidorov
\paper Some approaches to the problem of the control of diffusion chaos
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 5
\pages 664--669
\mathnet{http://mi.mathnet.ru/de9916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1735665}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 5
\pages 669--674


Linking options:
  • http://mi.mathnet.ru/eng/de9916
  • http://mi.mathnet.ru/eng/de/v35/i5/p664

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Fradkov, “Application of cybernetic methods in physics”, Phys. Usp., 48:2 (2005), 103–127  mathnet  crossref  crossref  adsnasa  isi
  • Number of views:
    This page:39
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019